Entocort, especially at the full dose of 9mg, tends to interfere with calcium absorption, magnesium, and IMHO vitamin D in the body. The following web site discusses potential mineral deficiencies and their impact on leg cramps.
Nobody with Crohn's should take a magnesium supplement unless their magnesium deficiency is confirmed via a blood test, because these supplements tend to irritate the digestive tract and even cause D. (The best way to confirm vitamin or mineral deficiencies is to have blood tests taken to measure them.)
Anybody on Entocort needs to take calcium and vitamin D. What you could probably safely do, right away, is take combination calcium/vitamin D supplements and see how you do.
My daughter takes a supplement that includes 450 mg calcium/400 IU vitamin D3 - she takes this supplement twice a day, plus a separate 1000 IU D3 (total of 900 mg calcium, 1800 IU D3)...it doesn't pay to take more than 450 mg calcium at one sitting, because the body can't absorb much more than that at one time. Also, calcium supplements tend to interfere with the absorption of other vitamins and minerals, so don't take them with meals...just with snacks. The vitamin D is fat-soluble, so we try to take these supplements with cheese, bread and butter, etc...something with fat. Calcium citrate appears to be easiest on the intestinal track and stomach.
The ccfa website offers guidelines for nutrition and supplements for Crohn's: